Journal article icon

Journal article

Magnetic order in quasi-two-dimensional molecular magnets investigated with muon-spin relaxation

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevB.84.064412

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Condensed Matter Physics, REF-Physics
Role:
Author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Condensed Matter Physics
Role:
Author
Expand authors...
Journal:
PHYSICAL REVIEW B
Volume:
84
Issue:
6
Publication date:
2011-08-19
DOI:
EISSN:
1550-235X
ISSN:
1098-0121
URN:
uuid:28b2b0d3-4581-4979-a572-905fbe73d146
Source identifiers:
172238
Local pid:
pubs:172238

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP